# SDR ASAA2021091935989

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,903 hours, 8,647 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: None
- Part number: 6225135822
- Part serial: 4986XX
- Condition: Failed
- Location: Nose Radome
- Part time: 13,769 hours, 4,533 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL DISPLAYED ON BOTH NAV DISPLAYS IN TERRAIN MODE ON APPCH BELOW 30'. GROUNDED - YES. PERFORMED WEATHER RADAR BITE PER B737-900 FIM 34-43 TASK 801. TEST FAILS AND PRODUCES "ANT" ANTENNA FAULT. ACCOMPLISHED WIRING CHECKS BETWEEN R/T CONNECTOR D189 AND DRIVE UNIT D119 REF B737-900 WDM 34-41-11, NO FAULTS NOTED. REPLACED ANTENNA DRIVE UNIT AGAIN, OPS TEST PASS PER B737-900 AMM 34-43-41. REFERENCE FIM 34-43-815 ROCKWELL/BOEING NOTE REGARDING KNOWN CONDITION OF DRIVE UNIT CIRCUITRY CAUSING OCCASIONAL PWS FAIL MESSAGES ON TAKEOFF OR APPROACH. OFF DRIVE UNIT PLACED ON ROH. REPAIR CONFIRMATION SUCCESSFUL, WXR BITE TEST PASS FIM 34-43 TASK 815.
